American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Matthias Aschenbrenner and Stefan Friedl. $3$-Manifold Groups are Virtually Residually $p$. Memoirs of the AMS 225
Book volume table of contents

[2] Priyam Patel. On a theorem of Peter Scott. Proc. Amer. Math. Soc. 142 (2014) 2891-2906.
Abstract, references, and article information
View Article: PDF

[3] Anthony M. Gaglione, Seymour Lipschutz and Dennis Spellman. Discrimination and Separation in the Metabelian Variety. Contemporary Mathematics 582 (2012) 129-142.
Book volume table of contents
View Article: PDF

[4] Benjamin Fine and Gerhard Rosenberger. The Classification of One Relator Limit Groups and the Surface Group Conjecture. Contemporary Mathematics 582 (2012) 107-127.
Book volume table of contents
View Article: PDF

[5] Martin Kassabov and Francesco Matucci. Bounding the residual finiteness of free groups. Proc. Amer. Math. Soc. 139 (2011) 2281-2286. MR 2784792.
Abstract, references, and article information
View Article: PDF

[6] A. Minasyan and D. Osin. Normal automorphisms of relatively hyperbolic groups. Trans. Amer. Math. Soc. 362 (2010) 6079-6103. MR 2661509.
Abstract, references, and article information
View Article: PDF

[7] Yair Glasner, Juan Souto and Peter Storm. Finitely generated subgroups of lattices in $\mathrm {PSL}_2\mathbb {C}$. Proc. Amer. Math. Soc. 138 (2010) 2667-2676. MR 2644883.
Abstract, references, and article information
View Article: PDF

[8] Daciberg Lima Gonçalves and John Guaschi. The lower central and derived series of the braid groups of the sphere. Trans. Amer. Math. Soc. 361 (2009) 3375-3399. MR 2491885.
Abstract, references, and article information
View Article: PDF

[9] Luis Paris. Residual $p$ properties of mapping class groups and surface groups. Trans. Amer. Math. Soc. 361 (2009) 2487-2507. MR 2471926.
Abstract, references, and article information
View Article: PDF

[10] A. Yu. Olshanskii and D. V. Osin. Large groups and their periodic quotients. Proc. Amer. Math. Soc. 136 (2008) 753-759. MR 2361846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Stephen J. Pride. On the residual finiteness and other properties of (relative) one-relator groups. Proc. Amer. Math. Soc. 136 (2008) 377-386. MR 2358474.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Emily Hamilton. Finite quotients of rings and applications to subgroup separability of linear groups. Trans. Amer. Math. Soc. 357 (2005) 1995-2006. MR 2115087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] V. Metaftsis and E. Raptis. Subgroup separability of graphs of abelian groups. Proc. Amer. Math. Soc. 132 (2004) 1873-1884. MR 2053956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Graham A. Niblo and Daniel T. Wise. Subgroup separability, knot groups and graph manifolds. Proc. Amer. Math. Soc. 129 (2001) 685-693. MR 1707529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Pavel Shumyatsky. On groups with commutators of bounded order. Proc. Amer. Math. Soc. 127 (1999) 2583-2586. MR 1616621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Doris Fiebig and Ulf-Rainer Fiebig. The automorphism group of a coded system. Trans. Amer. Math. Soc. 348 (1996) 3173-3191. MR 1348860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] R. B. J. T. Allenby and David Doniz. A free product of finitely generated nilpotent groups amalgamating a cycle that is not subgroup separable. Proc. Amer. Math. Soc. 124 (1996) 1003-1005. MR 1350930.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] James McCarron. Residually nilpotent one-relator groups with nontrivial centre. Proc. Amer. Math. Soc. 124 (1996) 1-5. MR 1301037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] D. Moldavanski and N. Sibyakova. On the finite images of some one-relator groups . Proc. Amer. Math. Soc. 123 (1995) 2017-2020. MR 1273511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Y. K. Kim and A. H. Rhemtulla. Weak maximality condition and polycyclic groups . Proc. Amer. Math. Soc. 123 (1995) 711-714. MR 1285998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Robert I. Campbell. Notes on the Baumslag-Solitar non-residually finite examples . Proc. Amer. Math. Soc. 109 (1990) 59-62. MR 1012925.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Roger C. Alperin and Brian L. Peterson. Growth functions for residually torsion-free nilpotent groups . Proc. Amer. Math. Soc. 109 (1990) 585-587. MR 1017843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] M. Shirvani. A converse to a residual finiteness theorem of G. Baumslag . Proc. Amer. Math. Soc. 104 (1988) 703-706. MR 935110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Peter F. Stebe. A residual property of certain linear groups . Trans. Amer. Math. Soc. 302 (1987) 333-340. MR 887513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Alexander Lubotzky. On a problem of Magnus . Proc. Amer. Math. Soc. 98 (1986) 583-585. MR 861755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] C. Y. Tang. Conjugacy separability of certain $1$-relator groups . Proc. Amer. Math. Soc. 86 (1982) 379-384. MR 671198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. B. J. T. Allenby, L. E. Moser and C. Y. Tang. The residual finiteness of certain one-relator groups . Proc. Amer. Math. Soc. 78 (1980) 8-10. MR 548072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1